# SDR A6WA201303064822

- Difficulty date: February 18, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON UPPER FWD SHROUDS ARE CHAFED.  BLENDED CHAFE IAW REO 601R-57-60-013.
